# SDR SWAA2023103004484

- Difficulty date: September 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV 2023-594464<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DGW 141A5400 REV -. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294.5 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 AND DGW 141A5400 REV -. SEE INDIVIDUAL SIGNOFF BELOW AS RII
